MathSciNet Relay Station
MathSciNet bibliographic data
MR2965249 32A25 (32W05)
Herbig, A.-K.; McNeal, J. D. A smoothing property of the Bergman projection. Math. Ann. 354 (2012), no. 2, 427–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement